# SDR AALA202505226001

- Difficulty date: May 21, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N981UY
- Make and model: Airbus A321-231
- Aircraft serial: 5800
- Aircraft time: 36,735 hours, 14,776 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P207003001
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REPORTED THAT THE FLASHLIGHT AT 2R DOOR STATUS LIGHT WAS NOT BLINKING. MAINTENANCE REPLACED THE FLASHLIGHT PER AMM 25-60-00.
